From controlling, to eventually tapering and to ending my opiate use. - Part 5

By Werecat · Dec 9, 2014 · ·
  1. Hello JD and thanks for your help. I did do LUTW and wow, I like it. There is a bit of a strain but if I put a cushion under me I'm ok. Found it surprisingly relaxing. As for swimming, I can't around here but early next year I might be able to visit a nearby city once a week (for appointments) and there are some good pools and saunas there (the only saunas here are in a health club which is expensive). Eventually in a few months I want to cycle and do spinning classes. No rush though, still a lot of recovery and physiotherapy to do, I don't want to re-injure myself.

    Well, here's a positive entry for my journal. Aside from a few issues regarding my pills (such as fighting temptation), I'm feeling pretty good, in fact I haven't felt this good for ages. My doctor has said don't rush coming off the pills but start to think about reducing them. It means next year I could be enjoying 100% drug free days. I look forward to it.

    I better enjoy this happy feeling while it lasts.

    I think at some point I'll go into my addiction (in the past few years) with a little more detail (as much as I can give you). Though, it's nothing compared to what many people of DF have faced. Who knows though, I'd like to help others who went through similar things to me.

    If I disappear sometimes don't worry, it means I'm a little busy,

    Werecat added 323 Minutes and 21 Seconds later...

    As soon as I post I feel good then I get a bit sick again. I think my body is still adjusting (not drug related sickness).

    I ended up sleeping it off.

Comments

  1. marathonmel7
    Hey Werecat, just saw your post. I apologize for not seeing it sooner and responding to you. I understand chronic pain and so does Jungledog and Lostlygirl. So, we are all here for you.

    I want to remind you to not snort your pills. That is addict behavior and something you should strive to avoid. Just take them orally as prescribed and you will be much better off. I'm sure you know this however.

    Reducing your dosage is awesome and something you should be very proud of. That takes a lot of balls as they all say here in the states. You just got to stick to your taper no matter how hard things get. Remember, this won't last forever.

    I personally am an advocate of going cold turkey off of opiates but that's because I like to get withdrawals started and done with in a small amount of time in terms of tapering which in my opinion is a long, painful process with much temptation. However, this is your life and your choice and I respect you greatly for the decision you make.

    Either way, you are doing well my friend. You just got to dig deep and hold on because this is a ride no one forgets. But, it is possible to do and JD, Lostlygirl, me and Smith are living proof that this can be done.

    So, I urge you to hang in there and just know that you already have some members supporting you. We all have been in your shoes so don't feel any shame or embarrassment about posting here. And remember relapse is a part of the process so if you do just take a step back, breath, figure out what your trigger was and move on. A person can start back over as many times as they need as long as the end result is your sobriety.

    I believe you will get there. Keep up the good work. I have a journal on here as well and I believe you have commented on it a few times and I thank you for your support. You now have mine and I will be watching you.

    Take care,

    -Mel
To make a comment simply sign up and become a member!